# SDR ASAA2018101526463

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,155 hours, 5,711 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6454
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 31,855 hours, 10,470 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TURNED ON ENG ANTI-ICE OFF. NR 2 COWL VALVE OPEN LIGHT REMAINED BRIGHT. TAI AMBER LIGHT ILLUMINATED ABOVE NR 2 N1 GAGE. GROUNDED - YES. REMOVED AND REPLACED THE NR 2 ENGINE THERMAL ANTI-IVE VALVE IAW AMM 30-21-11. OPS CHECKS GOOD.
